# SDR GTIA2016080501554

- Difficulty date: August 5, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 35,614 hours, 16,766 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ALL F/A REPORT, FUMES ON DECSENT.  PERFORMED TSM 71-00-00-810-801-A NO DISCREPANCY FOUND.  R + R RECIRCULATION FILTERS IAW AMM 21-21-41.  OPS CHECK OK.  ACFT OK FOR SERVICE.
